Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

  Quarterly of Applied Mathematics
Quarterly of Applied Mathematics
Online ISSN 1552-4485; Print ISSN 0033-569X

Mixed type equations in gas dynamics

Author: Shuxing Chen
Journal: Quart. Appl. Math. 68 (2010), 487-511
MSC (2000): Primary 35L65; Secondary 35L67
Published electronically: May 21, 2010
MathSciNet review: 2676973
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The paper is mainly concerned with mixed type partial differential equations and their connections with transonic flow. Some typical problems in gas dynamics related to the mixed type equations are presented and analyzed. In the meantime, the crucial points on the study of these problems, including some recent developments and new approaches, are introduced.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC (2000): 35L65, 35L67

Retrieve articles in all journals with MSC (2000): 35L65, 35L67

Additional Information

Shuxing Chen
Affiliation: School of Mathematical Sciences, Fudan University, Shanghai, 200433, People’s Republic of China

PII: S 0033-569X(2010)01164-9
Keywords: Mixed type equation, Tricomi equation, Keldysh equation, Lavrentiev equation, transonic flow, Mach configuration
Received by editor(s): November 20, 2008
Published electronically: May 21, 2010
Article copyright: © Copyright 2010 Brown University
The copyright for this article reverts to public domain 28 years after publication.

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2015 Brown University
AMS Website